Year 2020, Volume 49 , Issue 5, Pages 1566 - 1593 2020-10-06

Solvability of a system of higher order nonlinear difference equations

Merve KARA [1] , Yasin YAZLİK [2] , Durhasan Turgut TOLLU [3]


In this paper we show that the system of difference equations

\[ x_n= a y_{n-k}+\frac{dy_{n-k}x_{n-( k+l ) }}{b x_{n-(k+l)}+cy_{n-l}}=\alpha x_{n-k}+\frac{\delta x_{n-k}y_{n-(k+l)}}{\beta y_{n-(k+l)}}+\gamma x_{n-l}, \]  

where $n\in \mathbb{N}_{0},$ $k$ and $l$ are positive integers, the parameters $a$, $b$, $c$, $d$, $\alpha $, $\beta $, $\gamma $, $\delta $ are real numbers and the initial values $x_{-j}$, $y_{-j}$, $j=\overline{1,k+l}$, are real numbers, can be solved in the closed form. We also determine the asymptotic behavior of solutions for the case $l=1$ and describe the forbidden set of the initial values using the obtained formulas. Our obtained results significantly extend and develop some recent results in the literature.

System of difference equations, Asymptotic behavior, Fibonacci sequence, Forbidden set
  • [1] R.P. Agarwal, Difference Equations and Inequalities, New York USA, Marcel Dekker, 1992.
  • [2] R.P. Agarwal and E.M. Elsayed, On the solution of fourth-order rational recursive sequence, Adv. Stud. Contemp. Math. 20 (4), 525–545, 2010.
  • [3] I. Bajo and E. Liz, Global behaviour of a second-order nonlinear difference equation, J. Difference Equ. Appl. 17 (10), 1471–1486, 2011.
  • [4] L. Brand, A sequence defined by a difference equation, Am. Math. Mon. 62 (7), 489– 492, 1955.
  • [5] E. Camouzis and R. DeVault, The forbidden set of $x_{n+1}=p+\frac{x_{n-1}}{x_{n}}$, J. Difference Equ. Appl. 9 (8), 739–750, 2003.
  • [6] C. Cinar, On the positive solutions of difference equation, Appl. Math. Comput. 150 (1), 21–24, 2004.
  • [7] C. Cinar, S. Stevic, and I. Yalcinkaya, On positive solutions of a reciprocal difference equation with minimum, J. Appl. Math. Comput. 17 (1-2), 307–314, 2005.
  • [8] M. Dehghan, R. Mazrooei-Sebdani, and H. Sedaghat, Global behaviour of the Riccati difference equation of order two, J. Difference Equ. Appl. 17 (4), 467–477, 2011.
  • [9] I. Dekkar, N. Touafek, and Y. Yazlik, Global stability of a third-order nonlinear system of difference equations with period-two coefficients, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. 111 (2), 325–347, 2017.
  • [10] Q. Din, M.N. Qureshi and A.Q. Khan, Dynamics of a fourth-order system of rational difference equations, Adv. Difference Equ. 2012 (215), 1–15, 2012.
  • [11] E.M. Elabbasy, H.A. El-Metwally, and E.M. Elsayed, Global behavior of the solutions of some difference equations, Adv. Difference Equ. 2011 (1), 1–16, 2011.
  • [12] M.E. Elmetwally and E.M. Elsayed, Dynamics of a rational difference equation, Chin. Ann. Math. Ser. B 30 (2), 187–198, (2009).
  • [13] E.M. Elsayed, Qualitative behavior of a rational recursive sequence, Indag. Math. 19 (2), 189–201, 2008.
  • [14] E.M. Elsayed, Qualitative properties for a fourth order rational difference equation, Acta Appl. Math. 110 (2), 589–604, 2010.
  • [15] E.A. Grove and G. Ladas, Periodicities In Nonlinear Difference Equations, Chapman & Hall, CRC Press, Boca Raton, 2005.
  • [16] N. Haddad, N. Touafek, and J.F.T. Rabago, Solution form of a higher-order system of difference equations and dynamical behavior of its special case, Math. Methods Appl. Sci. 40 (10), 3599–3607, 2017.
  • [17] N. Haddad, N. Touafek, and J.F.T. Rabago, Well-defined solutions of a system of difference equations, J. Appl. Math. Comput. 56 (1-2), 439–458, 2018.
  • [18] Y. Halim, N. Touafek, and Y. Yazlik, Dynamic behavior of a second-order nonlinear rational difference equation, Turkish J. Math. 39 (6), 1004–1018, 2015.
  • [19] T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley, New York (2001).
  • [20] M.R.S. Kulenovic and O. Merino, Discrete Dynamical Systems and Difference Equations with Mathematica, New York, NY, USA: CRC Press, 2002.
  • [21] L.C. McGrath and C. Teixeira, Existence and behavior of solutions of the rational equation $x_{n+1}=\frac{ax_{n-1}+bx_{n}}{cx_{n-1}+dx_{n}}x_{n}$, Rocky Mountain J. Math. 36 (2), 649–674, 2006.
  • [22] I. Okumus and Y. Soykan, Dynamical behavior of a system of three-dimensional nonlinear difference equations, Adv. Difference Equ. 2018 (223), 1–15, 2018.
  • [23] Ö. Öcalan, Oscillation of nonlinear difference equations with several coefficients, Commun. Math. Anal. 4 (1), 35–44, 2008.
  • [24] Ö. Öcalan and O. Akin, Oscillation properties for advanced difference equations, Novi Sad J. Math. 37 (1), 39–47, 2007.
  • [25] G. Papaschinopoulos and C.J. Schinas, On a system of two difference equations, J. Math. Anal. Appl. 219 (2), 415–426, 1998.
  • [26] G. Papaschinopoulos and G. Stefanidou, Asymptotic behavior of the solutions of a class of rational difference equations, Int. J. Difference Equ. 5 (2), 233–249, 2010.
  • [27] A. Raouf, Global behaviour of the rational riccati difference equation of order two: the general case, J. Difference Equ. Appl. 18 (6), 947–961, 2012.
  • [28] A. Raouf, Global behavior of the higher order rational riccati difference equation, Appl. Math. Comput. 230, 1–8, 2014.
  • [29] J. Rubió-Massegú, On the existence of solutions for difference equations, J. Difference Equ. Appl. 13 (7), 655–664, 2007.
  • [30] H. Sedaghat, Existence of solutions for certain singular difference equations, J. Difference Equ. Appl. 6 (5), 535–561, 2000.
  • [31] H. Sedaghat, Global behaviours of rational difference equations of orders two and three with quadratic terms, J. Difference Equ. Appl. 15 (3), 215–224, 2009.
  • [32] S. Stević, On some solvable systems of difference equations, Appl. Math. Comput. 218 (9), 5010–5018, 2012.
  • [33] S. Stević, M.A. Alghamdi, N. Shahzad, and D.A. Maturi, On a class of solvable difference equations, Abstr. Appl. Anal. 2013, 1–7, 2013.
  • [34] S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, On a solvable system of rational difference equations, J. Difference Equ. Appl. 20 (5-6), 811–825, 2014.
  • [35] J. Sugie, Nonoscillation theorems for second-order linear difference equations- via the riccati-type transformation II, Appl. Math. Comput. 304, 142–152, 2017.
  • [36] N. Taskara, K. Uslu, and D.T. Tollu, The periodicity and solutions of the rational difference equation with periodic coefficients, Comput. Math. Appl. 62 (4), 1807–1813, 2011.
  • [37] D.T. Tollu, Y. Yazlik, and N. Taskara, On the solutions of two special types of riccati difference equation via Fibonacci numbers, Adv. Difference Equ. 1 (2013), 1–7, 2013.
  • [38] D.T. Tollu, Y. Yazlik, and N. Taskara, On fourteen solvable systems of difference equations, Appl. Math. Comput. 233, 310–319, 2014.
  • [39] D.T. Tollu, Y. Yazlik, and N. Taskara, On a solvable nonlinear difference equation of higher order, Turkish J. Math. 42 (4), 1765–1778, 2018.
  • [40] N. Touafek, On a second order rational difference equation, Hacet. J. Math. Stat. 41 (6), 867–874, 2012.
  • [41] N. Touafek and E.M. Elsayed, On a second order rational systems of difference equations, Hokkaido Math. J. 44 (1), 29–45, 2015.
  • [42] I. Yalcinkaya, On the difference equation $x_{n+1}=\alpha+\frac{x_{n-m}}{x_{n}^k}$, Discrete Dyn. Nat. Soc. 2008, 1–8, 2008.
  • [43] X. Yang, On the system of rational difference equations $x_{n}=A+\frac{y_{n-1}}{x_{n-p}y_{n-q}}, y_{n}=A+\frac{x_{n-1}}{x_{n-r}y_{n-s}}$, J. Math. Anal. Appl. 307, 305–311, 2006.
  • [44] Y. Yazlik, On the solutions and behavior of rational difference equations, J. Comput. Anal. Appl. 17 (3), 584–594, 2014.
  • [45] Y. Yazlik, E.M. Elsayed, and N. Taskara, On the behaviour of the solutions of difference equation systems, J. Comput. Anal. Appl. 16 (5), 932–941, 2014.
  • [46] Y. Yazlik, D.T. Tollu, and N. Taskara, On the behaviour of solutions for some systems of difference equations, J. Comput. Anal. Appl. 18 (1), 166–178, 2015.
  • [47] Y. Yazlik, D.T. Tollu, and N. Taskara, On the solutions of a max-type difference equation system, Math. Methods Appl. Sci. 38 (17), 4388–4410, 2015.
  • [48] Y. Yazlik, D.T. Tollu, and N. Taskara, On the solutions of a three-dimensional system of difference equations, Kuwait J. Sci. 43 (1), 95–111, 2016.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-8081-0254
Author: Merve KARA
Institution: AKSARAY UNIVERSITY, AKSARAY VOCATIONAL SCHOOL
Country: Turkey


Orcid: 0000-0001-6369-540X
Author: Yasin YAZLİK (Primary Author)
Institution: NEVSEHIR HACI BEKTAS VELI UNIVERSITY
Country: Turkey


Orcid: 0000-0002-3313-8829
Author: Durhasan Turgut TOLLU
Institution: Necmettin Erbakan University
Country: Turkey


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms474649, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1566 - 1593}, doi = {10.15672/hujms.474649}, title = {Solvability of a system of higher order nonlinear difference equations}, key = {cite}, author = {Kara, Merve and Yazli̇k, Yasin and Tollu, Durhasan Turgut} }
APA Kara, M , Yazli̇k, Y , Tollu, D . (2020). Solvability of a system of higher order nonlinear difference equations . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1566-1593 . DOI: 10.15672/hujms.474649
MLA Kara, M , Yazli̇k, Y , Tollu, D . "Solvability of a system of higher order nonlinear difference equations" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1566-1593 <https://dergipark.org.tr/en/pub/hujms/issue/57199/474649>
Chicago Kara, M , Yazli̇k, Y , Tollu, D . "Solvability of a system of higher order nonlinear difference equations". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1566-1593
RIS TY - JOUR T1 - Solvability of a system of higher order nonlinear difference equations AU - Merve Kara , Yasin Yazli̇k , Durhasan Turgut Tollu Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.474649 DO - 10.15672/hujms.474649 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1566 EP - 1593 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.474649 UR - https://doi.org/10.15672/hujms.474649 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Solvability of a system of higher order nonlinear difference equations %A Merve Kara , Yasin Yazli̇k , Durhasan Turgut Tollu %T Solvability of a system of higher order nonlinear difference equations %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.474649 %U 10.15672/hujms.474649
ISNAD Kara, Merve , Yazli̇k, Yasin , Tollu, Durhasan Turgut . "Solvability of a system of higher order nonlinear difference equations". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1566-1593 . https://doi.org/10.15672/hujms.474649
AMA Kara M , Yazli̇k Y , Tollu D . Solvability of a system of higher order nonlinear difference equations. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1566-1593.
Vancouver Kara M , Yazli̇k Y , Tollu D . Solvability of a system of higher order nonlinear difference equations. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1566-1593.